Sharp Condition for Global Existence of Supercritical Nonlinear Schrödinger Equation with a Partial Confinement

Cheng-lin WANG, Jian ZHANG

PDF(136 KB)
应用数学学报(英文版) ›› 2023, Vol. 39 ›› Issue (1) : 202-210. DOI: 10.1007/s10255-023-1035-x
ARTICLES

Sharp Condition for Global Existence of Supercritical Nonlinear Schrödinger Equation with a Partial Confinement

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

Sharp Condition for Global Existence of Supercritical Nonlinear Schrödinger Equation with a Partial Confinement

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 2023, 39(1): 202-210 https://doi.org/10.1007/s10255-023-1035-x
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2023, 39(1): 202-210 https://doi.org/10.1007/s10255-023-1035-x

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(136 KB)

Accesses

Citation

Detail

段落导航
相关文章

/